# SDR DALA2025121709198

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 64,550 hours, 28,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND ROW 26 TO 28 EMERGENCY LIGHT INOP.   T/S PER B757 WDM 33-51-13 FOUND BATTERY PATH C/P UNSECURED. SECURED C/P PER B757 AMM 33-51 OPS CHECK NML. (7725037)
